# SDR ASOA201705101591

- Difficulty date: May 10, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH6703163425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED BETWEEN FS 295- FS 310. REMOVED STRINGER, RECEIVED AND LOCATED HOLES IN NEW STRINGER AND INSTALLED PER SRM 51-42-06-001-001-A01.
